MathSciNet Relay Station
MathSciNet bibliographic data
MR2341935 33F10 (05A20)
Kauers, Manuel; Paule, Peter A computer proof of Moll's log-concavity conjecture. Proc. Amer. Math. Soc. 135 (2007), no. 12, 3847–3856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement